`a`
Mathematical Control and Related Fields (MCRF)
 

Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients
Pages: 263 - 287, Issue 3, September 2014

doi:10.3934/mcrf.2014.4.263      Abstract        References        Full text (477.8K)           Related Articles

Franck Boyer - Aix-Marseille Université, CNRS, Centrale Marseille, Laboratoire d'Analyse Topologie et Probabilités, UMR 7353, 13453 Marseille, France (email)
Guillaume Olive - Aix-Marseille Université, CNRS, Centrale Marseille, Laboratoire d'Analyse Topologie et Probabilités, UMR 7353, 13453 Marseille, France (email)

1 F. Alabau-Boussouira, Controllability of cascade coupled systems of multi-dimensional evolution PDEs by a reduced number of controls, C. R. Math. Acad. Sci. Paris, 350 (2012), 577-582.       
2 F. Alabau-Boussouira and M. Léautaud, Indirect controllability of locally coupled wave-type systems and applications, J. Math. Pures Appl., 99 (2013), 544-576.       
3 G. Alessandrini and L. Escauriaza, Null-controllability of one-dimensional parabolic equations, ESAIM Control Optim. Calc. Var., 14 (2008), 284-293.       
4 F. Ammar-Khodja, A. Benabdallah, C. Dupaix and M. González-Burgos, A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems, Differ. Equ. Appl., 1 (2009), 427-457.       
5 F. Ammar-Khodja, A. Benabdallah, C. Dupai and M. González-Burgos, A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems, J. Evol. Equ., 9 (2009), 267-291.       
6 F. Ammar-Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, Recent results on the controllability of linear coupled parabolic problems: A survey, Math. Control Relat. Fields, 1 (2011), 267-306.       
7 F. Ammar-Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, Minimal time for the null controllability of parabolic systems: The effect of the condensation index of complex sequences, preprint, (2013). Available from: http://hal.archives-ouvertes.fr/hal-00918596.
8 A. Benabdallah, M. Cristofol, P. Gaitan and L. de Teresa, Controllability to trajectories for some parabolic systems of three and two equations by one control force, Math. Control Relat. Fields, 4 (2014), 17-44.
9 F. Boyer, On the penalized hum approach and its applications to the numerical approximation of null-controls for parabolic problems, ESAIM Proceedings, 41 (2013), 15-58.
10 M. Badra and T. Takahashi, On the Fattorini criterion for approximate controllability and stabilizability of parabolic systems, preprint, (2012). Available from: http://hal.archives-ouvertes.fr/hal-00743899.
11 J.-M. Coron, Control and Nonlinearity, Mathematical Surveys and Monographs, 136, American Mathematical Society, Providence, RI, 2007.       
12 H. O. Fattorini, Some remarks on complete controllability, SIAM J. Control, 4 (1966), 686-694.       
13 E. Fernández-Cara, M. González-Burgos and L. de Teresa, Boundary controllability of parabolic coupled equations, J. Funct. Anal., 259 (2010), 1720-1758.       
14 A. Fursikov and O. Yu Imanuvilov, Controllability of Evolution Equations, Lecture Notes, Vol. 34, Seoul National University, Korea, 1996.       
15 M. González-Burgos and L. de Teresa, Controllability results for cascade systems of $m$ coupled parabolic {PDE}s by one control force, Port. Math., 67 (2010), 91-113.       
16 J.-M. Ghidaglia, Some backward uniqueness results, Nonlinear Anal., 10 (1986), 777-790.       
17 O. Kavian and L. de Teresa, Unique continuation principle for systems of parabolic equations, ESAIM Control Optim. Calc. Var., 16 (2010), 247-274.       
18 F. Luca and L. de Teresa, Control of coupled parabolic systems and Diophantine approximations, S$\vec e$MA J., 61 (2013), 1-17.       
19 A. S. Markus, Introduction to the Spectral Theory of Polynomial Operator Pencils, Translated from the Russian by H. H. McFaden, Translation edited by Ben Silver, With an appendix by M. V. Keldysh, Translations of Mathematical Monographs, vol. 71, American Mathematical Society, Providence, RI, 1988.       
20 K. Mauffrey, On the null controllability of a $3\times3$ parabolic system with non-constant coefficients by one or two control forces, J. Math. Pures Appl., 99 (2013), 187-210.       
21 S. Mizohata, Unicité du prolongement des solutions pour quelques opérateurs différentiels paraboliques, Mem. Coll. Sci. Univ. Kyoto Ser. A Math., 31 (1958), 219-239.       
22 G. Olive, Boundary approximate controllability of some linear parabolic systems, Evol. Equ. Control Theory, 3 (2014), 167-189. Available from: http://hal.archives-ouvertes.fr/hal-00808381.       
23 L. Rosier and L. de Teresa, Exact controllability of a cascade system of conservative equations, C. R. Math. Acad. Sci. Paris, 349 (2011), 291-296.       

Go to top